# SDR CALA0800770

- Difficulty date: August 4, 2008
- Submitted: August 12, 2008
- Operation: Air carrier
- Aircraft: N76355
- Make and model: Boeing 7373T0
- Aircraft serial: 23593
- Aircraft time: 60,149 hours, 30,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6941473US
- Condition: Cracked
- Location: Bs 500 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL FOUND CRACKED AT FORWARD END BELOW TRANSITION ANGLE AT BODY STATION BS 500 STR 26L.  REMOVED CRACKED ANGLE INTERCOSTAL BS 500 STR 26L.  DRILLED NEW ANGLE FOR INSTALL IAW B737 SRM 51-40-02, INSTALLED NEW INTERCOSTAL AT STATION 500 STR 26L IAW B737 SRM 51-40-02.
